# SDR DL76G091505

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 76,565 hours, 16,004 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING WILL NOT STEER TO RIGHT DURING T/O OFF  ROLL.  REMOVED AND REPLACED STEERING METERING ASSY PER AMM.  OPS AND LEAK CHECKS GOOD.  MF P/N 3790037-108.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
